# SDR AALA20030025

- Difficulty date: January 3, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON NR 2 RIGHT CRACKED AT FLANGE OF FRAME, AFT SIDE OF FRAME, STATION 1418.  INSTALLED NEW SECTION OF LONGERON NR 2 RIGHT SIDE, STATION 1418 PER AARD 53-30-00-02.  (M)
